Alert archive / North Carolina / Beach Hazards Statements in 2022

Beach Hazards Statement 59, NWS Newport/Morehead City, NC

October 29, 2022Carteret County, Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 29, 2022, 7:35 PM EDT for Carteret County, Dare County, Hyde County, North Carolina. It took effect at Oct 30, 2022, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2022, 7:35 PM EDT (23:35 UTC)
In effect from
Oct 30, 2022, 8:00 AM EDT
Expired
Oct 30, 2022, 8:00 PM EDT
In force
12 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2022-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2022-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WHUS42 KMHX 292335
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
735 PM EDT Sat Oct 29 2022

NCZ196-204-205-301145-
/O.CAN.KMHX.BH.S.0058.000000T0000Z-221030T0000Z/
/O.NEW.KMHX.BH.S.0059.221030T1200Z-221031T0000Z/
East Carteret-Ocracoke Island-Hatteras Island-
735 PM EDT Sat Oct 29 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WHAT...Dangerous rip currents.

* WHERE...The beaches from Cape Hatteras to Cape Lookout.

* WHEN...From Sunday morning through Sunday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 6:30 PM Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ203-301145-
/O.CAN.KMHX.BH.S.0058.000000T0000Z-221030T0000Z/
/O.NEW.KMHX.BH.S.0059.221030T1200Z-221031T0000Z/
Northern Outer Banks-
735 PM EDT Sat Oct 29 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WHAT...Dangerous rip currents and large breaking waves 
  expected in the surf zone.

* WHERE...Northern Outer Banks beaches.

* WHEN...From Sunday morning through Sunday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 6:30 PM Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$
3 follow-up statements
467 
WHUS42 KMHX 300822
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
422 AM EDT Sun Oct 30 2022

NCZ196-204-205-302030-
/O.CON.KMHX.BH.S.0059.221030T1200Z-221031T0000Z/
East Carteret-Ocracoke Island-Hatteras Island-
422 AM EDT Sun Oct 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...Dangerous rip currents.

* WHERE...The beaches from Oregon Inlet to Cape Lookout.

* WHEN...From 8 AM EDT this morning through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 520AM and 630PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ203-302030-
/O.CON.KMHX.BH.S.0059.221030T1200Z-221031T0000Z/
Northern Outer Banks-
422 AM EDT Sun Oct 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...Dangerous rip currents and large breaking waves 
  expected in the surf zone.

* WHERE...Northern Outer Banks beaches.

* WHEN...From 8 AM EDT this morning through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 520AM and 630PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$
026 
WHUS42 KMHX 302005
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
405 PM EDT Sun Oct 30 2022

NCZ196-204-205-310000-
/O.CON.KMHX.BH.S.0059.000000T0000Z-221031T0000Z/
East Carteret-Ocracoke Island-Hatteras Island-
405 PM EDT Sun Oct 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...The beaches from Oregon Inlet to Cape Lookout.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 630 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ203-310000-
/O.CON.KMHX.BH.S.0059.000000T0000Z-221031T0000Z/
Northern Outer Banks-
405 PM EDT Sun Oct 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Dangerous rip currents and large breaking waves in the 
  surf zone.

* WHERE...Northern Outer Banks beaches.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 630 PM this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$
109 
WHUS42 KMHX 310002
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
802 PM EDT Sun Oct 30 2022

NCZ203-205-311200-
/O.EXP.KMHX.BH.S.0059.000000T0000Z-221031T0000Z/
/O.NEW.KMHX.BH.S.0060.221031T1200Z-221101T0000Z/
Northern Outer Banks-Hatteras Island-
802 PM EDT Sun Oct 30 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH MONDAY EVENING NORTH
OF CAPE HATTERAS...

* WHAT...Dangerous rip currents and large breaking waves 
  expected in the surf zone.

* WHERE...The beaches north of Cape Hatteras.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Dangerous shore break can throw 
  a swimmer or surfer head first into the bottom causing neck 
  and back injuries.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 6:30 AM Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Shore break occurs when waves break directly on the beach. It is
extremely important to protect your head and neck whenever you
are in breaking waves by keeping your hands in front of you at
all times.

&&

$$

Martin

NCZ196-204-310115-
/O.EXP.KMHX.BH.S.0059.000000T0000Z-221031T0000Z/
East Carteret-Ocracoke Island-
802 PM EDT Sun Oct 30 2022

...BEACH HAZARDS STATEMENT HAS EXPIRED...

The risk of dangerous rip currents has decreased from high to
moderate for beaches from Cape Lookout to Cape Hatteras.

$$

Martin

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 29, 2:07 PM EDT, 5 hours 28 minutes earlier.

Area forecast discussion, Oct 29, 2:07 PM EDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
207 PM EDT Sat Oct 29 2022

.SYNOPSIS...
High pressure will continue to build in from the north through
Sunday. The next storm system will arrive early next week. High
pressure will regain control mid to late next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 2 PM Saturday...Latest analysis shows 1032mb high pressure
centered over New England, nosing south through the Mid-Atlantic
and into the Carolinas while weak stationary front lingers
offshore near the Gulf Stream. A weak low pressure area continues
to spin well offshore of the SC/NC coast. Damming pattern remains
in place through this afternoon, resulting in some spotty
drizzle and increased clouds, now mainly for southwestern zones
(Duplin, Lenoir, Jones, Onslow counties). High pressure to our
northeast will gradually weakening through tonight though remain
wedged south over Eastern NC as the weak surface low drifts
farther south away from the area, acting to dry out the lower
levels compared to the past few nights. Upper level clouds
increase late tonight as a low pressure system across the
central CONUS moves into the Midwest/Ohio River Valley. Lows
tonight will range from the upper 40s inland to upper 50s along
the coast.

Breezy NE winds will continue along the coast through this
evening. Wind gusts will diminish to 20 mph or less through
tonight.

&&

.SHORT TERM /SUNDAY/...
As of 2 PM Saturday...High pressure will continue to weaken
over the Northeast US and shift east into the Canadian
Maritimes. The low pressure system across the Ohio River Valley
will continue to slowly move east through the Midwest. Expect
Sunday to remain dry with only a small chance of showers for
offshore of the central Outer Banks (Hatteras). High temps will
again build into the mid 60s inland to near 70 along the
southern coast and OBX.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
As of 330 AM Saturday...High pressure/CAD setup lingers into
early next week before unsettled weather returns Tuesday before
high pressure regains control mid to late week.

Sunday into Monday...Strong ridge of high pressure that has
been entrenched to our north will begin weakening and start its
slide offshore Sunday night. However, the offshore low will
continue nudging the Sern periphery of the high over the FA
allowing the CAD setup to persist. Cloudy skies persist, densest
over NOBX. Clouds and weakening CAA at the SFC keep temps mild,
highs in the upper 60s, warmest in SWern zones where the Sun
will occasionally peak through the clouds late in the day. Lows
in the low to mid 50s. Slightly warmer Mon with highs breaking
70, upper 60s NOBX.

Early next week...Models have diverged from previous consensus
with timing and location of low pressure system moving Nward up
the Mississippi River Valley. The most common solution is a
slower progression of the system which would delay the passage
of a warm front lifting N over the FA and the cold front
dragging S of the low. Because of this, have delayed the onset
of isentropic lift driven precip into Monday night with the cold
front not expected to push offshore until overnight Tuesday.
Tuesday will be the warmest in the period with WAA ahead of the
cold front leading to above normal highs in the mid to upper
70s and muggy overnight lows in the upper 50s-low 60s.

Rest of next week...High pressure builds in behind the front
from the W and N with the pair of SFC lows departing to the NE
leading to benign conditions across the FA with near normal
temps, Highs in the low 70s and Lows in the low to mid 50s.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SHORT TERM /through Sunday morning/...
As of 2 PM Saturday...A mix of MVFR and VFR conditions this
afternoon, with an eventual improvement to VFR for all TAF sites
across Eastern NC. Cool and moist air wedged in place east of
the Appalachians this afternoon with a weak stalled boundary
offshore, helping to provide low level moisture across the
region. NE gusty winds will diminish after sunset with light N
to NNE winds overnight and high clouds building in late. Given
some low level mixing, slightly drier conditions compared to the
past few nights, and high clouds moving in, anticipate sub-VFR
conditions will be unlikely tonight. VFR again for Sunday with
light NE to N winds.

LONG TERM /Sunday through Wednesday/...
As of 345 AM Saturday...High pressure keeps a hold over the FA
into early next week with mostly VFR conditions expected Sun.
Rain chances increase Monday night with a warm front first
lifting Nward across the area followed by a cold front crossing
from W to E late Tues. Potential for subVFR CIGs over the coast
with subVFR VIS due to overnight/early morning fog Mon and Tues.

&&

.MARINE...
SHORT TERM /through tonight/...
As of 210 PM Saturday...Latest surface and buoy data indicate
moderate to strong N/NE winds 15-25 kt gusting 25-30 kt with
seas 6-9 ft, highest north of Ocracoke. Strong NE winds will
diminish tonight as high pressure to the north eventually takes
over, pushing the better pressure gradient south of the area.
SCA continues for the waters, sounds and Neuse/Bay Rivers. Gusty
winds will slowly diminish to 15-20 kt with gusts to 25 kt
overnight and early Sunday morning. Seas 6-9 ft will continue
through the short term period. Lingering elevated seas will keep
SCAs in place for Sunday though winds fall below SCA criteria.

LONG TERM /Sunday through Wednesday/...
As of 400 AM Saturday...SCA continue for coastal waters into
early next week. Winds continue to relax Sunday diminishing to
15-20 kts and finally 10-15kt by Monday morning. Seas will be
slower to respond, remaining at 5-9 ft late Sunday before
beginning to lay down from S to N early next week with coastal
SCAs beginning to expire early Monday AM. Monday will have the
lightest winds in the period of Nerly 10-15kt falling to AoB
10kt as they veer to become onshore overnight Monday and then
SWerly Tuesday ahead of the next cold front which will reach
coastal waters Tuesday night leading to a period of NWerly winds
around 15kt which will continue veering to Nerly 15-20kt Wed
behind the front.

&&

.TIDES/COASTAL FLOODING...
As of 925 AM Saturday...Elevated water levels are expected to
continue over the next couple of days due to an astronomically
higher tide cycle and persistent moderate to strong northeasterly
flow across the area. At this time, the risk of significant
coastal flooding is low. However, water level rises of around a
foot or so, above normal, can be expected for areas adjacent to
the ocean, southern Pamlico Sound, Neuse, Bay, Pamlico and
Pungo Rivers.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ196-
     203>205.
MARINE...Small Craft Advisory until 3 AM EDT Sunday for AMZ131-230-231.
     Small Craft Advisory until 6 AM EDT Sunday for AMZ135.
     Small Craft Advisory until 6 PM EDT this evening for AMZ137.
     Small Craft Advisory until 9 PM EDT Monday for AMZ150.
     Small Craft Advisory until 2 PM EDT Tuesday for AMZ152-154.
     Small Craft Advisory until 8 AM EDT Monday for AMZ156-158.

&&

SYNOPSIS...MHX
NEAR TERM...DAG
SHORT TERM...DAG
LONG TERM...CEB
AVIATION...DAG/CEB
MARINE...DAG/CEB
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Oct 29, 5:10 AM EDT, 14 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
510 AM EDT Sat Oct 29 2022

NCZ029-044>047-079-081-090>092-193-198-300915-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Mainland Hyde-
Duplin-Lenoir-Jones-Northern Craven-Inland Onslow-
510 AM EDT Sat Oct 29 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-300915-
Hatteras Island-
510 AM EDT Sat Oct 29 2022

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Beach Hazards Statement.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide today. This will
occur primarily in areas adjacent to the ocean, sounds and tidal
creeks during the morning high tide cycle over the next few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide through the weekend.
This will occur primarily in areas adjacent to the ocean, sounds and
tidal creeks during the morning high tide cycle over the next few
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-300915-
Northern Outer Banks-
510 AM EDT Sat Oct 29 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide today. This will
occur primarily in areas adjacent to the ocean, sounds and tidal
creeks during the morning high tide cycle over the next few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide through the weekend.
This will occur primarily in areas adjacent to the ocean, sounds and
tidal creeks during the morning high tide cycle over the next few
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-204-300915-
East Carteret-Ocracoke Island-
510 AM EDT Sat Oct 29 2022

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE LOOKOUT...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE LOOKOUT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Beach Hazards Statement.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide today. This will
occur primarily in areas adjacent to the ocean, sounds and tidal
creeks during the morning high tide cycle over the next few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide through the weekend.
This will occur primarily in areas adjacent to the ocean, sounds and
tidal creeks during the morning high tide cycle over the next few
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-300915-
West Carteret-Coastal Onslow-
510 AM EDT Sat Oct 29 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide today. This will
occur primarily in areas adjacent to the ocean, sounds and tidal
creeks during the morning high tide cycle over the next few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide through the weekend.
This will occur primarily in areas adjacent to the ocean, sounds and
tidal creeks during the morning high tide cycle over the next few
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ080-094-194-300915-
Beaufort-Pamlico-Southern Craven-
510 AM EDT Sat Oct 29 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide today. This will
occur primarily in areas adjacent to the southern Pamlico Sound,
Neuse, Bay, Pamlico, and Pungo Rivers and tidal creeks during the
morning high tide cycle over the next few days.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

High astronomical tides and gusty NE winds could produce minor
coastal flooding around the times of high tide through the weekend.
This will occur primarily in areas adjacent to the southern Pamlico
Sound, Neuse, Bay, Pamlico, and Pungo Rivers and tidal creeks during
the morning high tide cycle over the next few days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 8:18 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde23 hr

Nearby

Beach Hazards Statements in North Carolina, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.